advertisement
Question
Posted by: PleasantOne | 2008/09/15

Medication and sex drive

Hello doc. Please help I have been on venlor for more then a year now and did not have a problem with orgasms' . But since I have been diagnosed with bipolar type II and they have put me on seroquel, topamax and epilim. I am just not able to climax and its really driving me insane. I can feel it build up and then it just disappear is there anything medication wise I can take to help. Or is this how it will be!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Do discus this frankl with your prescribing doc, as there are alternative meds which may not have this effect in you. Maybe they would decide to stop each of these meds at different times, to identify which one was having this effect, and simply replace that one.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement